# SDR 03FDEA01165

- Difficulty date: July 23, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING- O/B FLAP (FLAP SIDE) I/B HINGE O/B PIVOT HOLE CORRODED.  RIGHT WING- O/B FLAP (FLAP SIDE) I/B HINGE O/B PIVOT HOLE REPAIRED AS PER FEDEX EA 1-5750-69277, TITLE: WINGS- TRAILING EDGE AND TRAILING EDGE DEVICES- RIGHT OUTBOARD FLAP / INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
